# SDR 98ZZZX2420

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881EA
- Make and model: Dhav DHC8103
- Aircraft serial: 233
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249050
- Condition: Inoperatiave
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

NR 2 ENGINE PROPELLER RPM FLUCTUATING BETWEEN 1032 AND 1088.  UNABLE TO CONTROL PROP RPM. SHUT DOWN ENGINE AND MADE UNEVENTFUL LANDING AT ANC.  REPLACED NR 2 PCU, GROUND CHECKS GOOD.
